Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On integral invariants of non-holonomic dynamical systems


Author: A. E. Taylor
Journal: Bull. Amer. Math. Soc. 40 (1934), 735-742
DOI: https://doi.org/10.1090/S0002-9904-1934-05956-1
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 4 (1937), 277--282
MathSciNet review: 1562963
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05956-1

American Mathematical Society